MAUDE Adverse Event Report: ABBOTT LABORATORIES ALINITY I PROCESSING MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

ABBOTT LABORATORIES ALINITY I PROCESSING MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Catalog Number 03R65-01
Medical Device Problem Code Imprecise or Erratic Results (4059)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed discrepant free t4, total psa and tsh results generated on the alinity i processing module for patient samples.The following data was provided: free t4 results: sample id (b)(6), initial = >5.00, repeat = 0.95.Total psa results: sample id (b)(6) initial = 1.53, repeat =9.09, sample id (b)(6) initial = 0.23, repeat =5.19, sample id (b)(6) initial = 0.05, repeat =1.34.Tsh results: sample id (b)(6) initial = 0.06, repeat = 2.25, sample id (b)(6) initial = 0.00, repeat = 0.49, sample id (b)(6) initial = 0.01, repeat = 0.38.No impact to patient management was reported.
 
Additional Manufacturer Narrative
Section a patient information: refer to section b5 for complete patient information.All available patient information was included.Additional patient details are not available.The field service representative (fsr) inspected the instrument and replaced the trigger alinity ci sensor bsl, which resolved the issue.An instrument service history review for ai02619 revealed no additional tickets associated with discrepant/erratic results or message codes.There were no additional service or complaint issues on or around the date this complaint was initiated that may have contributed to this issue.A review of complaint and trending data for the alinity i processing module did not identify any similar issues with regards to the customer reported event.Additionally, review of complaint and trending data associated with the alinity ci sensor bsl did not identify any trends.Review of the manufacturing documentation did not identify any non-conformances or potential non-conformances associated with the complaint issue.Labeling was reviewed and sufficiently addresses the customer¿s issue.Based on the investigation, no systemic issue or deficiency of the alinity i processing module, serial number (b)(6), or the alinity ci sensor bsl, was identified.

Brand Name
ALINITY I PROCESSING MODULE
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer (Section G)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key25178365
Report Number3016438761-2026-00271
Device Sequence Number10755929
Product Code JJE
UDI-Device Identifier00380740137366
UDI-Public(01)00380740137366
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K170317
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03R65-01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/26/2026
Initial Report FDA Received Date05/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/31/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALIN I FREE T4 RGT 200T, 07P70-20, 80419UD00.; ALNTY I TSH RGT 200T KI, 07P48-20, 79343UD00.; ALNTY I TTL PSA 200T (J, 07P92-22, 79071FZ00.
Patient SexUnknown